Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 974063, 17 pages
http://dx.doi.org/10.1155/2012/974063
Research Article

A Decomposition Algorithm for Learning Bayesian Networks Based on Scoring Function

Department of Mathematics, Xidian University, Xi'an 710071, China

Received 14 May 2012; Revised 12 August 2012; Accepted 28 August 2012

Academic Editor: B. V. Rathish Kumar

Copyright © 2012 Mingmin Zhu and Sanyang Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mingmin Zhu and Sanyang Liu, “A Decomposition Algorithm for Learning Bayesian Networks Based on Scoring Function,” Journal of Applied Mathematics, vol. 2012, Article ID 974063, 17 pages, 2012. doi:10.1155/2012/974063